# SDR AUS20021378

- Difficulty date: November 22, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 121040821
- Condition: Cracked
- Location: Seat/Cargo Attac
- Component: Seat/Cargo Attac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT TRACK CRACKED ACROSS LOCK PIN HOLES.
